Vol. 56, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the first and the second conjugate points

W. J. Kim

Vol. 56 (1975), No. 2, 557–564
Abstract

Three properties of conjugate points and extremal solutions of an n-th-order linear ordinary differential equation are discussed. Also, a connection between the zero distribution and the factorization of an n th-order differential operator in the interval (a,η7(a)) is established.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 5 February 1974
Revised: 14 June 1974
Published: 1 February 1975
Authors
W. J. Kim